Communications in Mathematical Physics

On the existence of eigenvalues of the Schrödinger operator $H-\lambda W$ in a gap of $\sigma(H)$

Percy A. Deift and Rainer Hempel

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 103, Number 3 (1986), 461-490.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104114795

Mathematical Reviews number (MathSciNet)
MR0832922

Zentralblatt MATH identifier
0594.34022

Subjects
Primary: 35P15: Estimation of eigenvalues, upper and lower bounds
Secondary: 35J10: Schrödinger operator [See also 35Pxx] 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47) 81C10

Citation

Deift, Percy A.; Hempel, Rainer. On the existence of eigenvalues of the Schrödinger operator $H-\lambda W$ in a gap of $\sigma(H)$. Comm. Math. Phys. 103 (1986), no. 3, 461--490. https://projecteuclid.org/euclid.cmp/1104114795


Export citation